# SDR USAA2011122800018

- Difficulty date: December 8, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N253AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24894
- Aircraft time: 87,034 hours, 16,479 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 145T8752181
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - CRACK ON STIFFENER BETWEEN BS 966 TO BS 977 LBL 97.42.  REPLACED STIFFENER BETWEEN BS 966 TO BS 977 LBL 97.42 IAW B767-200 SRM 51-40-05-0G FIGURE 4 AND BOEING DRAWING 145T8752.
